Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dieevilman

Reduced healing while on Accutane.

Recommended Posts

I've heard that accutane can cut your body's ability to heal significantly, and I recently had an ingrown toenail fixed up in which they cut the edge of my toenail off. The thing is, it's been like 2 weeks, and it's still not healing that well. It's actually sort of itchy right now for some reason.

Do you think accutane is making it heal slower? And how long does this effect last when you're off accutane? I'm on 80mg with 16 days left. (yay?)

Share this post


Link to post
Share on other sites

I experienced slower healing times. When I cut my finger, it bled for the best part of 3 days and took weeks to heal up. Without Accutane I am sure it would have stopped bleeding within a couple of hours. That said you should be fine, especially if you are finishing in 16 days. Just keep the area clean and disinfected and it should eventually heal.

Share this post


Link to post
Share on other sites

I've been healing really well actually..... it's very strange since I didn't expect to.

Every time I scrape my arm and skin comes off or something I expect it to be like that for a while, then it heals like normal. I only have 22 days left.

I'm weird. bah!

but going on what Xiomara said....... I have been taking alot of vit C through blueberry pills and I got back into oranges ;)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×